# SDR AWKA201304020213

- Difficulty date: March 30, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N537XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 200213
- Aircraft time: 5,070 hours, 2,389 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 302270402
- Part serial: 346
- Condition: Failed
- Location: Spoiler
- Part time: 5,074 hours, 2,390 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, FLIGHT CREW RECEIVED A WEIGHT ON WHEELS AND A PROXIMITY SENSOR FAIL CAS MESSAGE. REFERENCED QRH AND CONTACTED MAINTENANCE CONTROL.  IT WAS DETERMINED THAT NORMAL GROUND SPOILER, NOSE WHEEL STEERING, AND NORMAL BRAKING COULD BE COMPROMISED AFTER TOUCHDOWN. THE DECISION WAS MADE TO DIVERT DUE TO LONGER RUNWAYS AND AN EMERGENCY WAS DECLARED.  LANDED WITHOUT INCIDENT AND THE ONLY SYS FAILURE WAS GROUND SPOILER DEPLOYMENT.  FLIGHT SPOILERS WERE SELECTED TO THE EMERGENCY POSITION AFTER TOUCHDOWN BUT DID NOT RESPOND.  THE PROXIMITY SENSOR ELECTRONIC UNIT HAD FAILED.  A TESTED AND INSPECTED UNIT WAS INSTALLED.  OPS CHECKED NORMAL AND ACFT RETURNED TO SERVICE WITH NO FURTHER FAULTS.
